# SDR AALA202105199021

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 57,903 hours, 23,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY LIGHTS DO NOT STAY ILLUMINATED. REPLACED M1674 BATTERY PACK WITH SERVICEABLE UNIT IAW B737NG AMM 33-51-06-960-805, OPS CHECK GOOD.
